# SDR 2007UALA00652

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 41,066 hours, 6,258 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 3e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E AISLE SIDE MOVABLE ARM REST AFT EEL LIGHT IS MISSING.  *S/D*  REPLACED EEL LIGHT.  OP CHECKS OK.
